Stability of Jurisdiction Structures under the Equal Share and Median Rule

Bogomolnaia, Anna, Le Breton, Michel, Savvateev, Alexei and Weber, Shlomo (2008) Stability of Jurisdiction Structures under the Equal Share and Median Rule. Economic Theory, vol. 34 (n° 3). pp. 525-543.

[img]
Preview
Text
Download (193kB) | Preview
Official URL: http://tse-fr.eu/pub/9635
Item Type: Article
Language: English
Date: March 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 29 Mar 2018 12:43
OAI ID: oai:tse-fr.eu:9635
URI: http://publications.ut-capitole.fr/id/eprint/1781

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year